# SDR IPXA2015012385406

- Difficulty date: January 18, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 2060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED AT BS 2060 S36 - 37L.   REPAIRED IAW SRM 53-00-01-2R PROCEDURE 1, REPAIR 1.
